RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1968, Volume 183, Number 2, Pages 292–295 (Mi dan34250)  

MATHEMATICS

Differential equations with unbounded operators which generate nonanalytic semigroups

P. E. Sobolevskii

Voronezh State University

Full text: PDF file (532 kB)

Bibliographic databases:
UDC: 517.5
Presented: И. Г. Петровский
Received: 13.03.1968

Citation: P. E. Sobolevskii, “Differential equations with unbounded operators which generate nonanalytic semigroups”, Dokl. Akad. Nauk SSSR, 183:2 (1968), 292–295

Citation in format AMSBIB
\Bibitem{Sob68}
\by P.~E.~Sobolevskii
\paper Differential equations with unbounded operators which generate nonanalytic semigroups
\jour Dokl. Akad. Nauk SSSR
\yr 1968
\vol 183
\issue 2
\pages 292--295
\mathnet{http://mi.mathnet.ru/dan34250}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0249785}
\zmath{https://zbmath.org/?q=an:0195.43203}


Linking options:
  • http://mi.mathnet.ru/eng/dan34250
  • http://mi.mathnet.ru/eng/dan/v183/i2/p292

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:47
    Full text:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020